# SDR VTZA98110

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Failed
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6392 - IAD-BOS - DURING TAKEOFF, EXPERIENCED A DISCREPANCY WITH THE BAGGAGE DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO GATE WHERE MAINTENANCE CONTROL WAS NOTIFIED.  MAINTENANCE WAS DISPATCHED AND FOUND THAT THE AFT BAGGAGE BAY DOOR WARNING MICROSWITCH HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE AFT BAGGAGE BAY DOOR MICROSWITCH IAW ALL MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED AS OUTLINED IN THE MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
